The minimum algebraic connectivity of caterpillar unicyclic graphs

Wai Chee SHIU, Ji Ming Guo, Jianxi Li

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

A caterpillar unicyclic graph is a unicyclic graph in which the removal of all pendant vertices makes it a cycle. In this paper, the unique caterpillar unicyclic graph with minimum algebraic connectivity among all caterpillar unicyclic graphs is determined.

Original languageEnglish
Pages (from-to)838-848
Number of pages11
JournalElectronic Journal of Linear Algebra
Volume22
DOIs
Publication statusPublished - Aug 2011

Scopus Subject Areas

  • Algebra and Number Theory

User-Defined Keywords

  • Algebraic connectivity
  • Caterpillar unicyclic graph
  • Characteristic polynomial

Fingerprint

Dive into the research topics of 'The minimum algebraic connectivity of caterpillar unicyclic graphs'. Together they form a unique fingerprint.

Cite this